Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Have itch, sting around vaginal, anal area. Advised ointment telling rash. But developed bumps vaginal lips, no relief

I went to the obgyn because I've had itching and stinging around my vaginal and anal area for about a week... At first I thought it was a uti but then I figured it was a yeast infection. When I got to the doctor all they did was a swab for yeast infection & said there was no yeast. She told me to run a & d ointment saying that it was probably just a rash from shaving or soap because she said it did look very red and irritated down there... But now there's 3 bumps on my vaginal lips & my anal area is still uncomfortable.. What could this be?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It seems that there is bacterial infection and requires one antibiotic medicine course after consulting your doctor.
Apply antibiotic cream locally.
Keep local hygiene clean, dry and aery.
Wash your private parts with plane running water while taking bath.
Ok and take care.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor